# SDR USAA020016

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH LONG, FRAME POST SKIN OF F/O'S R-1 WINDOW UPPER OUTBOARD CORNER.  CUT OUT DAMAGED AREA INSTALLED FILLER AND DOUBLER PER SRM 53-10-01 FIG 210 SHEET 1.  (M)
